logo AFST
Regularity of the solution of some transmission problems in domains with cuspidal point
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 3, pp. 529-560.

Regularity results for transmission problems in domains with (outgoing) cuspidal points are considered. We prove in some special but generic situations that the solution is piecewise in H 2 .

Nous considérons des résultats de régularité des solutions de problèmes de transmission dans des domaines à points cuspides. Nous démontrons que la solution est H 2 par morceaux dans des situations particulières mais génériques.

Received:
Accepted:
Published online:
DOI: https://doi.org/10.5802/afst.1158
W. Chickouche 1; Serge Nicaise 2

1. Université de Jijel, Département de Mathematiques, B.P. 98, Ouled Aissa, 18000 Jijel, Algeria
2. Université de Valenciennes et du Hainaut Cambrésis, MACS, Institut des Sciences et Techniques de Valenciennes, F-59313 - Valenciennes Cedex 9, France
@article{AFST_2007_6_16_3_529_0,
     author = {W. Chickouche and Serge Nicaise},
     title = {Regularity of the solution of some transmission problems in domains with cuspidal point},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {529--560},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 16},
     number = {3},
     year = {2007},
     doi = {10.5802/afst.1158},
     mrnumber = {2379051},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1158/}
}
TY  - JOUR
AU  - W. Chickouche
AU  - Serge Nicaise
TI  - Regularity of the solution of some transmission problems in domains with cuspidal point
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2007
DA  - 2007///
SP  - 529
EP  - 560
VL  - Ser. 6, 16
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1158/
UR  - https://www.ams.org/mathscinet-getitem?mr=2379051
UR  - https://doi.org/10.5802/afst.1158
DO  - 10.5802/afst.1158
LA  - en
ID  - AFST_2007_6_16_3_529_0
ER  - 
%0 Journal Article
%A W. Chickouche
%A Serge Nicaise
%T Regularity of the solution of some transmission problems in domains with cuspidal point
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2007
%P 529-560
%V Ser. 6, 16
%N 3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1158
%R 10.5802/afst.1158
%G en
%F AFST_2007_6_16_3_529_0
W. Chickouche; Serge Nicaise. Regularity of the solution of some transmission problems in domains with cuspidal point. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 3, pp. 529-560. doi : 10.5802/afst.1158. https://afst.centre-mersenne.org/articles/10.5802/afst.1158/

[1] Belahdji (K.).— La régularité L p de la solution du problème de Dirichlet dans un domaine à points de rebroussement, C. R. Acad. Sci. Paris., t. 322, Série I, p. 5-8 (1996). | MR 1390811 | Zbl 0837.35025

[2] Dauge (M.).— Elliptic boundary value problems in corner domains. Smoothness and asymptotics of solutions, L.N. in Math., 1341, Springer Verlag, 1988. | MR 961439 | Zbl 0668.35001

[3] Dauge (M.).— Strongly elliptic problems near cuspidal points and edges, Partial differential equations and functional analysis, 93-110, Progr. Nonlinear Differential Equations Appl., Birkhauser Boston, Boston, 22 (1996). | MR 1399126 | Zbl 0853.35018

[4] Grisvard (P.).— Elliptic problems in nonsmooth domains, Monographs and Studies in Mathematics 24, Pitman, Boston, 1985. | MR 775683 | Zbl 0695.35060

[5] Grisvard (P.).— Problèmes aux limites dans des domaines avec points de rebroussement, Ann. Fac. Sc. Toulouse II, n¡ 3, p. 561-578 (1995). | Numdam | MR 1607512 | Zbl 0864.35018

[6] Ibuki (K.).— Dirichlet Problem for elliptic equations of the second order in a singular domain of R 2 , Journal Math. Kyoto Univ., 14, n¡ 1, p. 54-71 (1974). | MR 333432 | Zbl 0281.35031

[7] Khelif (A.).— Problèmes aux limites pour le Laplacien dans un domaine à points cuspides, C. R. Acad. Sci. Paris., 287, p. 1113-1116 (1978). | MR 520417 | Zbl 0402.35015

[8] Kondrat’ev (V.A.).— Boundary value problems for elliptic equations in domains with conical or angular points, Trans. Moscow Math. Soc., 16, p. 227-313 (1967). | Zbl 0194.13405

[9] Lemrabet (K.).— Régularité de la solution d’un problème de transmission, J. Math. Pures et Appl., 56, p. 1-38 (1977). | Zbl 0366.35036

[10] Maz’ya (V.G.), Plamenevskii (B.A.).— Estimates in L p and in Hölder classes and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary, Amer. Math. Soc. Transl. (2), 123, p. 1-56 (1984). | Zbl 0554.35035

[11] Nicaise (S.).— Polygonal interface problems, Peter Lang, Berlin, 1993. | MR 1236228 | Zbl 0794.35040

[12] Nicaise (S.), Sändig (A.-M.).— General interface problems I,II, Math. Meth. Appl. Sci., 17, p. 395-450 (1994). | MR 1274152 | Zbl 0824.35014

[13] Steux (J.-L.).— Problème de Dirichlet pour le Laplacien dans un domaine à point cuspide, C. R. Acad. Sci. Paris., 306, Série I, p. 773-776 (1988). | MR 951233 | Zbl 0651.35016

[14] Steux (J.-L.).— Problème de Dirichlet pour un opérateur elliptique dans un domaine à point cuspide, Ann. Fac. Sc. Toulouse VI, n¡ 1, p.143-175 (1997). | Numdam | MR 1473086 | Zbl 0939.35060

Cited by Sources: